# SDR UPS05844965

- Difficulty date: July 16, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3646937U1
- Part serial: E21113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFTER REMOVAL OF INTERCOSTAL ON N/R 858794 FS 1473 L34R FOUND CORROSION AT LONGERON UNDER STRAP     REMOVED LONGERON 34R STA 1350 TO 1490 IAW DC8 SRM 53-2-2 FABRICATED AND INSTALLED LONGERON 34R AT STA 1350-1490 IAW DRWG 3646937
